Annals of Combinatorics, Volume 9, No. 1, 2005

Fan Chung
Laplacians and the Cheeger Inequality for Directed Graphs
Ann. Combin. 9 (2005) 1-19.

Niklas Eriksen and Axel Hultman
Expected Reflection Distance in G(r, 1, n) After a Fixed Number of Reflections
Ann. Combin. 9 (2005) 21-33

Omer Gim´enez, Anna de Mier, and Marc Noy
On the Number of Bases of Bicircular Matroids
Ann. Combin. 9 (2005) 35-45

Ken-ichi Kawarabayashi, Orlando Lee, and Xingxing Yu
Non-Separating Paths in 4-Connected Graphs
Ann. Combin. 9 (2005) 47-56.

R. Rim´anyi, L. Stevens, and A. Varchenko
Combinatorics of Rational Functions and Poincar´e- Birchoff-Witt Expansions of the Canonical U(n_)-Valued Differential Form
Ann. Combin. 9 (2005) 57-74

Carsten Schneider
Product Representations in -Fields
Ann. Combin. 9 (2005) 75-99

Osamu Shimabukuro
An Analogue of Nakayama's Conjecture for Johnson Schemes
Ann. Combin. 9 (2005) 101-116

Raphael Yuster
Packing 4-Cycles in Eulerian and Bipartite Eulerian Tournaments with an Application to Distances in Interchange Graphs
Ann. Combin. 9 (2005) 117-124